Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 137, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 20, 2014, 7:30 PM CDT for Winneshiek County, Iowa. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2014, 7:30 PM CDT (00:30 UTC)
- Expired
- Sep 20, 2014, 8:03 PM CDT
- In force
- 33 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Winneshiek County, IA
The radar
The La Crosse radar (KARX), 78 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 7:49 PM CDT | TSTM WND GST 40 | Decorah, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS53 KARX 210030
SVRARX
IAC191-210115-
/O.NEW.KARX.SV.W.0137.140921T0030Z-140921T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
730 PM CDT SAT SEP 20 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 815 PM CDT
* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIDGEWAY...
OR 8 MILES NORTHWEST OF DECORAH...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OSSIAN AROUND 750 PM CDT.
THIS WARNING REPLACES THE PREVIOUS WARNING FOR WINNIESHIEK COUNTY
THAT WAS IN EFFECT UNTIL 730 PM.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CASTALIA...HIGHWAY 52 AND COUNTY W 34...COUNTY ROADS W 20 AND A 34...
LOCUST AND HARVEST FARM CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4332 9208 4350 9208 4340 9161 4321 9160
4308 9161
TIME...MOT...LOC 0029Z 300DEG 50KT 4338 9192
HAIL...0.75IN
WIND...60MPH
$$
RIECK4 follow-up statements
761
WWUS53 KARX 210042
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
742 PM CDT SAT SEP 20 2014
IAC191-210115-
/O.CON.KARX.SV.W.0137.000000T0000Z-140921T0115Z/
WINNESHIEK IA-
742 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL WINNESHIEK COUNTY...
AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DECORAH...
MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL WINNESHIEK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
CASTALIA...HIGHWAY 52 AND COUNTY W 34...LOCUST AND CHIMNEY ROCK
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4332 9208 4347 9192 4340 9161 4321 9160
4308 9161
TIME...MOT...LOC 0042Z 300DEG 50KT 4329 9170
HAIL...<.75IN
WIND...60MPH
$$
RIECK697
WWUS53 KARX 210048
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
748 PM CDT SAT SEP 20 2014
IAC191-210115-
/O.CON.KARX.SV.W.0137.000000T0000Z-140921T0115Z/
WINNESHIEK IA-
748 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN WINNESHIEK COUNTY...
AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WAUKON...MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN WINNESHIEK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
CASTALIA...HIGHWAY 52 AND COUNTY W 34...GLENWOOD CHURCH AND
FRANKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4332 9208 4339 9190 4340 9161 4321 9160
4308 9161
TIME...MOT...LOC 0047Z 300DEG 50KT 4325 9162
HAIL...<.75IN
WIND...60MPH
$$
RIECK292
WWUS53 KARX 210057
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 PM CDT SAT SEP 20 2014
IAC191-210115-
/O.CON.KARX.SV.W.0137.000000T0000Z-140921T0115Z/
WINNESHIEK IA-
757 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN WINNESHIEK COUNTY...
AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAUKON...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WINNESHIEK COUNTY...INCLUDING THE FOLLOWING
LOCATIONS... CASTALIA...NORDNESS...GLENWOOD CHURCH AND STATE ROAD 9
AND FRANKVILLE ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4323 9188 4328 9176 4340 9161 4321 9160
4308 9161
TIME...MOT...LOC 0056Z 300DEG 36KT 4323 9157
HAIL...<.75IN
WIND...60MPH
$$
RIECK836
WWUS53 KARX 210103
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
803 PM CDT SAT SEP 20 2014
IAC191-210112-
/O.CAN.KARX.SV.W.0137.000000T0000Z-140921T0115Z/
WINNESHIEK IA-
803 PM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNESHIEK COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN
AND NORTHEAST IOWA.
LAT...LON 4323 9188 4328 9176 4340 9161 4321 9160
4308 9161
TIME...MOT...LOC 0100Z 300DEG 50KT 4318 9146
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 6:12 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 20, 6:12 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 612 PM CDT SAT SEP 20 2014 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) ISSUED AT 302 PM CDT SAT SEP 20 2014 MAIN CONCERN IS AREA OF CONVECTION MOVING THROUGH THIS EVENING WITH SEVERE POTENTIAL. WATER VAPOR THIS AFTERNOON SHOWING A VERY COMPACT/STRONG MID-LEVEL CYCLONIC CIRCULATION MOVING THROUGH SOUTHERN MANITOBA INTO THE DAKOTAS. IN RESPONSE TO THIS FEATURE...RADAR MOSAIC SHOWING A FAIRLY INTENSE BAND OF SHOWERS AND THUNDERSTORMS WITH THIS WAVE EXTENDING N- S ACROSS NORTHERN MN MOVING EAST-SOUTHEAST AT 40KT. WITH THIS MOVEMENT...EXTRAPOLATION BRINGS THIS CONVECTION INTO NORTHWESTERN PORTIONS OF OUR FORECAST AREA //SOUTHEAST MN INTO WEST CENTRAL WI// BY 7 PM. MESOWRF MODELS IN GOOD AGREEMENT WITH THIS ASSESSMENT AS WELL. THIS CONVECTION HAS A LOT OF DYNAMICS TO WORK WITH SUCH AS STRONG 850-300MB PV-ADVECTION AND LIFT IN LEFT EXIT REGION OF 130KT 300MB JET. RAP/NAM NOT SHOWING A LOT OF MUCAPE...BUT SHEAR DYNAMICS OF THE WAVE WILL PRODUCE PLENTY OF LIFT FOR STORMS. ALSO NOTED WAS 0- 3KM BULK SHEAR IN THE 30-35KT RANGE. SO...EXPECTING SOME FAIRLY INTENSE/POSSIBLY SEVERE THUNDERSTORMS THROUGH THIS EVENING //MAINLY IN THE 7-10 PM TIME FRAME// WITH A DAMAGING WIND THREAT ALONG WITH SOME HAIL. IT APPEARS THE BEST DYNAMICS FOR HIGHEST SEVERE THREAT WILL BE NORTH OF I-90. EXPECTING MOST OF THE ACTIVITY TO MOVE OUT OF THE AREA BY MIDNIGHT. AS THIS WAVE DIVES INTO THE GREAT LAKES REGION AFTER MIDNIGHT... A TRAILING TROUGH ROTATES SOUTHWARD ACROSS THE AREA OVERNIGHT INTO SUNDAY AND IS EXPECTED TO PRODUCE SCATTERED SHOWERS. BY LATER SUNDAY AFTERNOON...MODELS INDICATING FAIRLY STRONG SUBSIDENCE AS HEIGHT START TO BUILD IN FROM THE WEST. THIS SHOULD SHUT DOWN THE SHOWER ACTIVITY. OTHERWISE...LOOK OR LOWS TONIGHT IN THE UPPER 40S ACROSS NORTH CENTRAL WI TO THE LOWER 40S ACROSS THE REST OF THE FORECAST AREA. HIGHS ON SUNDAY EXPECTED TO TOP OFF IN THE LOWER TO MIDDLE 60S. HIGH PRESSURE BUILDS OVERHEAD SUNDAY NIGHT FOR CLEARING SKIES AND LIGHT WINDS. THIS WILL LEAD TO GOOD RADIATIONAL COOLING CONDITIONS. WITH A FAIRLY DAMP LOWER BOUNDARY LAYER FROM RECENT RAINS... EXPECTING AREAS OF FOG TO FORM...SOME OF WHICH COULD BE LOCALLY DENSE. THIS WILL ESPECIALLY TRUE IN THE RIVER VALLEYS AND THE CRANBERRY BOG COUNTRY OF CENTRAL WI. PLAN ON LOW TEMPERATURES SUNDAY NIGHT IN THE MIDDLE/UPPER 30S ACROSS CENTRAL WI...AND IN THE 40S ELSEWHERE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 302 PM CDT SAT SEP 20 2014 HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE FOR MONDAY THROUGH TUESDAY FOR A QUIET/DRY PERIOD. PLAN ON MONDAY NIGHT LOWS IN THE 40S WITH HIGHS MONDAY/TUESDAY IN THE UPPER 60S/LOWER 70S. LATEST GFS/ECMWF STILL SHOWING A TROUGH OF LOW PRESSURE EJECTING OUT OF THE INTERMOUNTAIN WEST...REACHING THE UPPER MISSISSIPPI RIVER VALLEY REGION BY LATE TUESDAY NIGHT THEN LINGERING THROUGH WEDNESDAY NIGHT. THIS IS EXPECTED TO FUEL A FEW SHOWERS/POSSIBLY A THUNDERSTORM OR TWO. OTHERWISE...PLAN ON TEMPERATURES IN THE LOWER/MIDDLE 70S FOR HIGHS WEDNESDAY. FOR THE PERIOD FRIDAY THROUGH SATURDAY...THE GFS AND EC SHOW THE TROUGH EITHER RETROGRADING BACK INTO THE SOUTHWEST CONUS OR WEAKENING...LEAVING OUR AREA UNDER A RIDGE. THIS LOOKS TO GIVE THE AREA AN EXTENDED PERIOD OF PLEASANT/DRY EARLY FALL CONDITIONS. LOOKS LIKE HIGHS WILL BE IN THE 70S WITH LOWS IN THE 50S. IF THE ECMWF PANS OUT WITH ITS STRONGER RIDGE SOLUTION...HIGHS COULD REACH THE LOWER 80S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 612 PM CDT SAT SEP 20 2014 LINE OF STORMS MOVING QUICKLY SOUTHEAST IS EXPECTED TO HIT BOTH TAF SITES THIS EVENING. SHOULD BE THROUGH KRST BY 02Z AND KLSE BY 03Z AND IS EXPECTED TO BRING A PERIOD OF MVFR TO IFR CONDITIONS WITH SOME GUSTY WINDS. SHOULD BE A PERIOD OF VFR BEHIND THE STORMS BEFORE SOME LOW LEVEL MOISTURE SPREADS IN OVERNIGHT FOR A RETURN OF MVFR CEILINGS. BASED ON THE 20.18Z NAM...THESE CEILINGS SHOULD REMAIN THROUGH MUCH OF SUNDAY MORNING BEFORE LIFTING BACK UP TO VFR. COULD BE SOME LINGERING SHOWERS AROUND SUNDAY MORNING INTO THE EARLY AFTERNOON AS WELL AS YET ANOTHER SHORT WAVE TROUGH ROTATES ACROSS THE UPPER MIDWEST. BEST COVERAGE OF THESE SHOULD BE MORE OVER CENTRAL WISCONSIN...SO FOR NOW WILL NOT INCLUDE A VCSH. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...04
Hazardous weather outlook, Sep 20, 5:55 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 555 PM CDT SAT SEP 20 2014 IAZ029-030-WIZ017-029-034-042>044-055-061-211100- FAYETTE-CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND- GRANT- 555 PM CDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS WILL TRACK ACROSS THE AREA THIS EVENING...LINGERING ALONG AND EAST OF INTERSTATE 94 OVERNIGHT. A FEW OF THE EVENING STORMS WILL BE CAPABLE OF WIND GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. LIGHTNING IS THE MAIN HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-MNZ079-086>088-094>096-WIZ032-033-041-053-054- 211100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD- 555 PM CDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE AREA THIS EVENING...EXITING EAST BEFORE MIDNIGHT. STRONG TO ISOLATED SEVERE STORMS ARE EXPECTED...MAINLY IN A 6 TO 10 PM WINDOW. DAMAGING WINDS ARE THE MAIN THREAT. HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. LIGHTNING IS THE MAIN HAZARD. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS WILL BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04
In the hours before
Local storm report, Sep 20, 6:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 SSE DEXTER 43.70N 92.69W
09/20/2014 E0.75 INCH MOWER MN TRAINED SPOTTER
&&
RANDYBLocal storm report, Sep 20, 6:48 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 1 SSE DEXTER 43.70N 92.69W
09/20/2014 M40 MPH MOWER MN TRAINED SPOTTER
&&
RANDYBLocal storm report, Sep 20, 6:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
653 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST GRAND MEADOW 43.71N 92.57W
09/20/2014 E50 MPH MOWER MN TRAINED SPOTTER
0627 PM HAIL GRAND MEADOW 43.71N 92.57W
09/20/2014 M0.50 INCH MOWER MN TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
RANDYBLocal storm report, Sep 20, 7:00 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
700 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL OSTRANDER 43.61N 92.43W
09/20/2014 E0.25 INCH FILLMORE MN TRAINED SPOTTER
&&
RANDYBLocal storm report, Sep 20, 7:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST CHERRY GROVE 43.58N 92.28W
09/20/2014 E60 MPH FILLMORE MN TRAINED SPOTTER
0627 PM HAIL CHERRY GROVE 43.58N 92.28W
09/20/2014 M0.88 INCH FILLMORE MN TRAINED SPOTTER
0627 PM TSTM WND GST CHERRY GROVE 43.58N 92.28W
09/20/2014 E40 MPH FILLMORE MN TRAINED SPOTTER
&&
RANDYBLocal storm report, Sep 20, 7:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
730 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM NON-TSTM WND DMG CHERRY GROVE 43.58N 92.28W
09/20/2014 FILLMORE MN 911 CALL CENTER
NUMEROUS TREES DOWN
0715 PM HAIL CHERRY GROVE 43.58N 92.28W
09/20/2014 E1.00 INCH FILLMORE MN 911 CALL CENTER
0643 PM TSTM WND DMG OSTRANDER 43.61N 92.43W
09/20/2014 FILLMORE MN 911 CALL CENTER
6 INCH DIAMETER TREE BRANCHS SNAPPED OFF
&&
RANDYBNearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.